# SDR IPXA2022092786655

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 66,490 hours, 22,192 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sensor
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 3700 RECEIVED MAIN CARGO DOOR ELCAS MESSAGE AND CAUTION LT . DESCENDED TO 19000 PER CHECK LIST. FOUND SENSORS S890 , S892 DIRTY . CLEANED SENSORS AND CHECKED GAPS PER 52-71-09 . ALSO TURNED SEAL AFT SIDE ON DEPRESSURE STICKING OUT . RESECURED SEAL AND PRESSURIZED A/C PER 05-51-24 . NO LEAKS NOTED . INFORMED AMC .REMOVED AND REPLACED MAIN CARGO DOOR LOCK SENSOR S892 PER AMM 52-71-09. OPS CHECK GOOD EFF REF: 52-71-07-01 ITEM #220L.  ORIG SUB DATE:  9/27/2022
